MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DCON P-FIT STEM COCR 16MMX80MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH DCON P-FIT STEM COCR 16MMX80MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 64786405
Medical Device Problem Codes Break (1069); Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Or manager at the clinic, reported the following event : "revision surgery of left knee prosthesis for femoral loosening.Observation of rupture of the femoral stem.Update 23 may 2018: fractured stem was returned with the femoral component - it is noted that the stem has fractured on the threaded section.Portion of threaded section remains inside femoral component.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a duracon stem was reported.The event was confirmed through material analysis.Method & results: product evaluation and results: visual inspection was performed as part of the material analysis report (mar), dated on (b)(6) 2018.In addition the stem and femoral component were returned for evaluation.There is bone cement and bony ingrowth visible on the internal fixation surface of the femoral component.The stem was fractured at the threads.Part of the stem remained inside the femoral component.The material analysis concluded: the stem fractured in fatigue.Eds showed the femoral component and the stem to be consistent with astm f1537.Based on the given information, no identifiable material or manufacturing discrepancies were observed on the surface examined.Medical records received and evaluation: not performed as no medical records were received for review.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the material analysis reported concluded: the stem fractured in fatigue.Eds showed the femoral component and the stem to be consistent with astm f1537.Based on the given information, no identifiable material or manufacturing discrepancies were observed on the surface examined.The exact cause of the event could not be determined based on the information provided.Further information such as pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Operating room manager at the clinic, reported the following event : "revision surgery of left knee prosthesis for femoral loosening.Observation of rupture of the femoral stem.Update 23 may 2018: fractured stem was returned with the femoral component, it is noted that the stem has fractured on the threaded section.Portion of threaded section remains inside femoral component.

Brand Name
DCON P-FIT STEM COCR 16MMX80MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7540450
Report Number0002249697-2018-01561
Device Sequence Number16450233
Product Code JWH
UDI-Device Identifier07613327044676
UDI-Public07613327044676
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number64786405
Device Lot NumberARS2P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2018
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;